MathSciNet Relay Station
MathSciNet bibliographic data
MR1340391 (97a:04001) 04A15 (26A21 42A20)
Ki, Haseo On the set of all continuous functions with uniformly convergent Fourier series. Proc. Amer. Math. Soc. 124 (1996), no. 11, 3507–3514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement